Stability analysis and parameter classification of a reaction-diffusion model on an annulus

Sarfaraz, Wakil and Madzvamuse, Anotida (2020) Stability analysis and parameter classification of a reaction-diffusion model on an annulus. Journal of Applied Nonlinear Dynamics, 9 (4). pp. 589-617. ISSN 2164-6457

[img] PDF - Accepted Version
Available under License All Rights Reserved.

Download (3MB)
[img] PDF
Restricted to SRO admin only

Download (3MB)


This work explores the influence of domain-size on the evolution of pattern formation modelled by an activator-depleted reactiondiffusion system on a flat-ring (annulus). A closed form expression is derived for the spectrum of the Laplace operator on the domain. Spectral method is used to depict the close form solution on the domain. The bifurcation analysis of activator-depleted reactiondiffusion system is conducted on the admissible parameter space under the influence of domain-size. The admissible parameter space is partitioned under a set of proposed conditions relating the reactiondiffusion constants with the domain-size. Finally, the full system is numerically simulated on a two dimensional annular region using the standard Galerkin finite element method to verify the influence of the analytically derived domain-dependent conditions.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
School of Mathematical and Physical Sciences > Physics and Astronomy
Subjects: Q Science > QC Physics
Related URLs:
Depositing User: Amelia Redman
Date Deposited: 15 Oct 2019 10:25
Last Modified: 21 Feb 2022 10:38

View download statistics for this item

📧 Request an update
Project NameSussex Project NumberFunderFunder Ref
InCeM: Research Training Network on Integrated Component Cycling in Epithelial Cell MotilityG1546EUROPEAN UNIONUnset
New predictive mathematical and computational models in experimental sciencesG1949ROYAL SOCIETYWM160017
Unravelling new mathematics for 3D cell migrationG1438LEVERHULME TRUSTUnset